# SDR DALA2023082506933

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2932636) CORROSION AT MULTIPLE CORROSION SPOTS ON AFT CABIN FLOOR BEAM STA 947,5 RBL 10 TO LBL 12 WL208. REPAIRED AREA OF STA 947.5 FLOOR BEAM RBL 19-LBL 19 WL 208 IAW B737 SRM 53-00-51-2R.
